# SDR P5CA2015121700210

- Difficulty date: December 17, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,320 hours, 18,908 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 73956150
- Part serial: F0310
- Condition: Failed
- Location: Lt Generator
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOSS OF LT GENERATOR AT 1500 FT.  ALL SHORT FINAL.  ATTEMPTED ONE RESET.  WOULD NOT RECONNECT.  R & R LT IDG IAW AMM 24-11-01, OPS CHECKS GOOD, NO OTHER DEFECT NOTED AT THIS TIME.
